POPOVICIU TYPE INEQUALITIES FOR HIGHER ORDER CONVEX FUNCTIONS VIA LIDSTONE INTERPOLATION

We use Lidstone's interpolating polynomials to obtain Popoviciu-type inequalities containing sums Sigma(m)(i=1) p(i)f(x(i)) , where f is an n-convex function with even n. We also give integral analogues of the results, some related inequalities for n-convex functions at a point and bounds for integral remainders of identities associated with the obtained inequalities.

Authors
Pecaric J. 1, 2 , Praljak M.3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1243-1256
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Zagreb, Fac Text Technol, Prilaz Baruna Filipovica 28, Zagreb 10000, Croatia
  • 2 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
  • 3 Univ Zagreb, Fac Food Technol & Biotechnol, Pierottijeva 6, Zagreb 10000, Croatia
Keywords
n-convex functions; Lidstone interpolation; Cebysev functional
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55639/